{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T16:17:39Z","timestamp":1787847459912,"version":"build-2784847793"},"reference-count":7,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2015,9]]},"abstract":"<jats:p>Although both atorvastatin and ezetimibe may cause myopathy, statin-induced myopathy is less likely at low doses, and ezetimibe is only rarely reported to induce myopathy. Also, ezetimibe is not usually known to potentiate statin-induced myopathy. We report a case of myalgia with elevated serum creatinine phosphokinase in a patient after 2 months of therapy with fixed dose combination of atorvastatin and ezetimibe (10 mg each). At the time of the event, patient was undertaking moderate physical exertion in the form of brisk walking for 30\u201340 min a day and was detected to have low serum Vitamin D levels. The adverse event resolved after stopping atorvastatin-ezetimibe combination therapy. Potential risk factors, such as physical exertion and Vitamin D deficiency, co-existent in dyslipidemic patients, may exacerbate myopathy potential of these drugs, and precipitate muscular symptoms even at a low-dose.<\/jats:p>","DOI":"10.4103\/0253-7613.165178","type":"journal-article","created":{"date-parts":[[2015,9,16]],"date-time":"2015-09-16T06:44:00Z","timestamp":1442385840000},"page":"563-564","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":6,"title":["Myopathy induced by statin-ezetimibe combination: Evaluation of potential risk factors"],"prefix":"10.4103","volume":"47","author":[{"given":"Ballari","family":"Brahmachari","sequence":"first","affiliation":[{"name":"Department of Pharmacology, Institute of Post Graduate Medical Education and Research, Kolkata, West Bengal, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Suparna","family":"Chatterjee","sequence":"additional","affiliation":[{"name":"Department of Pharmacology, Institute of Post Graduate Medical Education and Research, Kolkata, West Bengal, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-20260528","doi-asserted-by":"crossref","first-page":"1159","DOI":"10.1136\/bmj.a2286","article-title":"Statin induced myopathy","volume":"337","author":"Sathasivam","year":"2008","journal-title":"BMJ"},{"key":"R3-20260528","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"Amethod for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"R4-20260528","first-page":"2229","article-title":"Preventability and severity assessment in reporting adverse drug reactions","volume":"49","author":"Hartwig","year":"1992","journal-title":"Am J Hosp Pharm"},{"key":"R5-20260528","first-page":"141","article-title":"Ezetimibe-associated myopathy in monotherapy and in combination with a 3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitor","volume":"22","author":"Simard","year":"2006","journal-title":"Can J Cardiol"},{"key":"R6-20260528","doi-asserted-by":"crossref","first-page":"40","DOI":"10.1186\/1476-511X-11-40","article-title":"Statin therapy, myopathy and exercise \u2013 a case report","volume":"11","author":"Semple","year":"2012","journal-title":"Lipids Health Dis"},{"issue":"3 Suppl","key":"R7-20260528","doi-asserted-by":"crossref","first-page":"S58","DOI":"10.1016\/j.jacl.2014.03.004","article-title":"The National Lipid Association's Muscle Safety Expert Panel. An assessment by the Statin Muscle Safety Task Force: 2014 update","volume":"8","author":"Rosenson","year":"2014","journal-title":"J Clin Lipidol"},{"key":"R8-20260528","doi-asserted-by":"crossref","first-page":"690","DOI":"10.1097\/SMJ.0b013e3181e21088","article-title":"Resolution of statin-induced myalgias by correcting Vitamin D deficiency","volume":"103","author":"Bell","year":"2010","journal-title":"South Med J"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/01363791-201547050-00019","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T15:19:05Z","timestamp":1787843945000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/01363791-201547050-00019"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,9]]},"references-count":7,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2015]]}},"URL":"https:\/\/doi.org\/10.4103\/0253-7613.165178","relation":{},"ISSN":["0253-7613","1998-3751"],"issn-type":[{"value":"0253-7613","type":"print"},{"value":"1998-3751","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,9]]},"assertion":[{"value":"2015-03-06","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2015-08-21","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}